Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 33, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2005, 7:16 PM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2005, 7:16 PM CDT (00:16 UTC)
- Expired
- Jun 7, 2005, 8:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Lincoln County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 171 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1819 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 080016 SVRGRB WIC069-085-080115- /O.NEW.KGRB.SV.W.0033.050608T0016Z-050608T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 716 PM CDT TUE JUN 7 2005 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN SOUTHERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN THIS INCLUDES THE CITY OF RHINELANDER * UNTIL 815 PM CDT * AT 714 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THIS STORM WAS LOCATED NEAR TOMAHAWK...OR ABOUT 20 MILES SOUTHWEST OF RHINELANDER...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HARRISON BY 745 PM... JEFFRIS BY 755 PM... TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4576 9000 4518 8987 4518 8944 4572 8940 $$ HELMAN
3 follow-up statements
000 WWUS53 KGRB 080033 RRA SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 730 PM CDT TUE JUN 7 2005 WIC069-085-080115- /O.CON.KGRB.SV.W.0033.000000T0000Z-050608T0115Z/ ONEIDA WI-LINCOLN WI- 730 PM CDT TUE JUN 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR LINCOLN AND SOUTHERN ONEIDA COUNTIES... AT 727 PM...DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THE STRONGEST STORMS WERE LOCATED NEAR TOMAHAWK...OR ABOUT 15 MILES SOUTHWEST OF RHINELANDER...MOVING EAST AT 25 MPH. AT 728 PM...PEA SIZE HAIL WAS COVERING THE GROUND NEAR THE RICE RESERVOIR NEAR TOMAHAWK. THE SEVERE THUNDERSTORM WILL BE NEAR... HARRISON BY 740 PM... JEFFRIS BY 750 PM... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4576 9000 4518 8987 4518 8944 4572 8940 $$ HELMAN
000 WWUS53 KGRB 080049 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 746 PM CDT TUE JUN 7 2005 WIC069-085-080115- /O.CON.KGRB.SV.W.0033.000000T0000Z-050608T0115Z/ ONEIDA WI-LINCOLN WI- 746 PM CDT TUE JUN 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 PM CDT FOR LINCOLN AND SOUTHERN ONEIDA COUNTIES... AT 744 PM...A TRAINED WEATHER SPOTTER REPORTED ONE HALF INCH HAIL AND A FUNNEL CLOUD 8 MILES EAST OF MERRILL. OTHER STORMS OVER LINCOLN COUNTY AND SOUTHERN ONEIDA COUNTY MAY PRODUCE UP TO 1 INCH HAIL. THE STORMS WERE EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... JEFFRIS BY 755 PM... A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT WEDNESDAY MORNING FOR NORTHEASTERN WISCONSIN. LAT...LON 4576 9000 4518 8987 4518 8944 4572 8940 $$ HELMAN
000 WWUS53 KGRB 080115 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 814 PM CDT TUE JUN 7 2005 WIC069-085-080124- /O.EXP.KGRB.SV.W.0033.000000T0000Z-050608T0115Z/ ONEIDA WI-LINCOLN WI- 814 PM CDT TUE JUN 7 2005 ...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN AND SOUTHERN ONEIDA COUNTIES EXPIRES AT 815 PM CDT... THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT THREAT. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT WEDNESDAY MORNING FOR NORTHEASTERN WISCONSIN. MORE STORMS WILL BE AFFECTING THE AREA TONIGHT. LAT...LON 4576 9000 4518 8987 4518 8944 4572 8940 $$ TH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:45 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jun 7, 2:45 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT TUE JUN 7 2005 .SHORT TERM...TNGT AND WED. MAIN FCST CONCERN TO BE SVR CONVECTIVE TRENDS AS SEVERAL ROUNDS OF TSTMS TO AFFECT NE WI NXT 24 TO 30 HRS. THE 18Z MSAS SFC ANALYSIS PLACED A WRMFNT ACROSS CNTRL WI (THO CURRENT CONVECTION MAKING THIS FNT RATHER WAVY ATTM). A QUASI-STNRY BNDRY WAS DRAPED ACROSS EXTREME NRN WI WWD INTO CNTRL MN WHILE YET ANOTHER NE-SW ORIENTATED BNDRY WAS LOCATED ACROSS MN. WARM TEMPS AND DEEP LOW LVL MSTR WAS LOCATED SOUTH OF THE WRMFNT WHERE ATM HAS BECOME VERY UNSTABLE. RADAR MOSAIC SHOWED ONE CONVECTIVE COMPLEX OVR CNTRL WI FROM LAST NGTS STORMS WHILE NEW CONVECTION WAS BREAKING OUT ACROSS MN WHERE SEVERAL BOUNDARIES HAVE INTERSECTED. CURRENT CONVECTION WL CONT INTO ERN WI LATE THIS AFTERNOON ALONG INSTABILITY AXIS AND EXIT THE AREA EARLY THIS EVENING. ANTICIPATE CONVECTION ACROSS MN TO INCREASE IN AREAL COVERAGE AND INTENSITY THIS EVENING WHERE 50 KT LOW LVL JET...VERY STEEP LAPSE RATES AND CURRENT BOUNDARIES INTERACT. TSTMS SHOULD THEN MOVE E-SE ALONG AND NORTH OF THE SLOW NWD MOVG WRMFNT WHICH IS PROGGED TO REACH NRN WI BY 12Z WED. MAY HAVE TO DEAL WITH ANOTHER ROUND OF SVR LTR THIS EVENING INTO THE OVRNGT HRS AS EXPECTED MCS ROLLS INTO THE RGN. DAMAGING WNDS/LRG HAIL TO BE THE PRIMARY THREAT. MCS MAY STILL BE IN OUR VCNTY TO START THE DAY ON WED...BUT WEAKEN QUICKLY AS IT OUTRUNS BETTER INSTABILITY. ATTN TURNS TO THE PLAINS ONCE AGAIN WHERE A STG SHRTWV TROF TO MOV INTO ND AND PUSH A CDFNT INTO THE UPR MIDWEST. WRMFNT IN THE MEANTIME WL REMAIN ACROSS NRN WI AND ACT AS A POOLING FEATURE FOR MSTR. BY WED AFTERNOON...CLDS SHOULD HAVE BROKEN UP ENUF TO ALLOW SUFFICIENT HEATING TO TAKE PLACE. TEMPS BACK INTO THE 80S WITH MID 60S DEW POINTS WL ALLOW CAPES OF 2000 TO 3000 J/KG. STORMS SHOULD RE-FIRE AHD OF THE CDFNT AND MOV INTO THE WRN GREAT LKS. LRG HAIL TO BE THE MAIN THREAT OVR NE WI WITH ISOLATED TORNADOES PSBL ACROSS NRN WI WHERE WRMFNT TO RESIDE. FINALLY...WL HAVE TO WATCH PCPN TOTALS OVR THE NXT 24 HRS AS ANY SLOW MOVG BOUNDARIES MAY ACT TO FOCUS SEVERAL ROUNDS OF TSTMS OVER THE SAME AREA. DUE TO ABUNDANT MSTR IN THE AIR...LOCALLY HVY RAINFALL IS PSBL. .LONG TERM...WED NIGHT THROUGH NEXT TUESDAY. PCPN CHCS THROUGH THE PERIOD WILL BE THE MAIN CHALLENGE. WITH A PERSISTENT ACTIVE SW FLOW ALOFT AND POTENTIAL BOUNDARIES ALSO IN THE AREA...PLENTY OF TSRA CHCS. WILL ATTEMPT TO REMOVE PCPN CHCS FROM A FEW OVERNIGHT AND MORNING PERIODS WHERE WAA IS PROGGED TO BE NIL. WHILE AFTERNOON CHCS WARRANTED DUE TO BOUNDARY AND INSTABILITY...BEST WAA EVENT FROM WED NIGHT THROUGH FRIDAY APPEARS TO BE THUR NIGHT. TIMING OF WAA EVENT TYPE CONVECTION FOR THE WEEKEND AND ON A BIT TOO FAR OUT DUE TO UNKNOWN LOCATION OF ANY BOUNDARIES. WITH THE ACTIVE PATTERN AND PCPN CHCS...WILL PROBABLY NEED TO MONITOR FOR FLOODING. SO FAR PCPN COVERAGE HAS BEEN SCATTTERED. MAY WAS RATHER DRY SO THE FORECAST AREA CAN HANDLE SOME RAIN AT THIS TIME. TEMPERATURES WILL OBVIOUSLY BE AFFECTED FROM LOCATION OF BOUNDARIES... AND CONVECTIVE CLOUD DEBRIS. WILL CONTINUE NEAR OR SLIGHTLY ABOVE NORMAL LEVELS. .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/TDH WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CDT TUE JUN 7 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 430 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND WILL THEN CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. LMZ521-522-541>543-564-081100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 430 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND WILL THEN CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. SKOWRONSKI/KURIMSKI WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Jun 7, 6:35 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 635 PM CDT TUE JUN 7 2005 WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-080500- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH AND CHILTON 635 PM CDT TUE JUN 7 2005 ...TORNADO WATCH IN EFFECT FOR MOST OF CENTRAL AND NORTHEAST WISCONSIN UNTIL MIDNIGHT... TORNADO WATCH NUMBER 430 IS IN EFFECT UNTIL MIDNIGHT FOR THE FOLLOWING COUNTIES... VILAS... ONEIDA... FOREST... FLORENCE... MARINETTE... LANGLADE... LINCOLN... MENOMINEE... OCONTO... MARATHON... SHAWANO... WOOD... PORTAGE... WAUPACA... OUTAGAMIE... BROWN... WAUSHARA... WINNEBAGO... CALUMET... SEVERE THUNDERSTORMS WITH DAMAGING WIND...LARGE HAIL AND TORNADOES ARE POSSIBLE THROUGHOUT THE WATCH AREA THIS EVENING. KIECKBUSCH WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 6:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
641 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD 1 WNW MERRILL 45.19N 89.70W
06/07/2005 LINCOLN WI AMATEUR RADIO
&&
JKLLocal storm report, Jun 7, 6:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL LAONA 45.56N 88.68W
06/07/2005 2.75 INCH FOREST WI LAW ENFORCEMENT
ESTIMATED BY SHERIFF. LARGEST HAIL HE HAD EVER SEEN.
&&
JKLLocal storm report, Jun 7, 6:50 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
650 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL LAONA 45.56N 88.68W
06/07/2005 2.00 INCH FOREST WI LAW ENFORCEMENT
TREES ALSO BLOWN DOWN.
&&
JKLLocal storm report, Jun 7, 6:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
655 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL CRANDON 45.56N 88.90W
06/07/2005 2.00 INCH FOREST WI LAW ENFORCEMENT
WITH SECOND SUPERCELL.
&&
JKLLocal storm report, Jun 7, 7:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
706 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM FUNNEL CLOUD 3 E CRANDON 45.56N 88.84W
06/07/2005 FOREST WI LAW ENFORCEMENT
FUNNEL SEEN BY SHERIFF WITH SECOND SUPERCELL.
&&
JKLThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:10 PM CDT | Tornado Warning | GRB | Forest | 50 min |
| Jun 7, 7:55 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 65 min |
| Jun 7, 7:57 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 63 min |
| Jun 7, 8:11 PM CDT | Tornado Warning | GRB | Marathon | 64 min |
| Jun 7, 8:18 PM CDT | Tornado Warning | GRB | Wood | 45 min |
| Jun 7, 8:32 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 58 min |
| Jun 7, 8:38 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Oconto | 52 min |
| Jun 7, 8:43 PM CDT | Tornado Warning | GRB | Langlade, Oconto | 47 min |
| Jun 7, 9:12 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 7, 9:36 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 39 min |
| Jun 7, 9:43 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 47 min |
| Jun 7, 9:45 PM CDT | Flash Flood Warning | GRB | Wood | 4 hr |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | GRB | Door | 51 min |
| Jun 7, 10:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 7, 11:09 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.